|nevilast 30 bid
Dec 10, 2008
my uncle use nevilast 30 1tab bid, he c/o of hypotension and bilateral foot swallon, it's one of deadest side effect of this medication, if so what your sugestion for substute
| Response from Dr. Henry
Hypotension and swollen feet can be due to a variety of problems including heart, liver, and kidney. Most of the time it would not be due to the nevilast (D4T, 3TC, and nevirapine) but it is possibly for some patients to have a severe side effect from that drug (such as lactic acidosis or severe liver problems) that would require stopping the drug. Switching to an alternative drug depends on what is available in your area. Often tenofovir or abacavir would be considered instead of the D4T and efavirenz or a boosted proteae se inhibitor for the nevirapine depending on which drug if believed to be contributing to the problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Stinging Sensation Under Arms A Hiv Symptom?
- What Is Normal Cbc With Hep C And Hep B?
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- What Are The Ways Chlamydia Is Spread?
- What Are Complications Of Untreated Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.